Tryptophan Overdose

Treatment for a Tryptophan Overdose

It is also not known how best to treat a tryptophan overdose. If the overdose was recent, your healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Treatment (if necessary) will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on tryptophan.
 
Feed Your Adult ADHD Brain

Tryptophan Supplement Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.